MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,36NK,16X11X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,36NK,16X11X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 52-3192
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle unf and medical records received.After review of the medical records the patient was revised due to malfunction of mom left hip arthroplasty resulting to pain, elevated cobalt and chromium level and mechanical sensation left tha.Operative note reported milky yellow fluid collection consistent with adverse local tissue reaction with dark staining of the capsular tissues and synovium.Noticeable gross wear of the superior aspect of the acetabular liner.Significant corrosion noted at the locking mechanism of the liner and the shell.However, minimal corrosion noted at the head neck taper junction.Doi: (b)(6) 2008; dor: (b)(6) 2019; left hip.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The device manufacturing records have been reviewed and no related deviations or anomalies were identified.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: product code 523192 work order (b)(4) was manufactured on 12-apr-2008.(b)(4) parts were manufactured per specification and all raw materials met specification.There were no nrs (non-conformance records) associated with lot 2584820.Device history review : product code 523192 work order (b)(4) was manufactured on 12-apr-2008.(b)(4) parts were manufactured per specification and all raw materials met specification.There were no nrs (non-conformance records) associated with lot 2584820.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11731550
Report Number1818910-2021-08840
Device Sequence Number19730782
Product Code JDI
UDI-Device Identifier10603295170860
UDI-Public10603295170860
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2013
Device Model Number52-3192
Device Catalogue Number523192
Device Lot Number2584820
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX25MM; PINNACLE MTL INS NEUT36IDX50OD; PINNACLE SECTOR II CUP 50MM; S-ROM M HEAD 36MM +0; S-ROM*SLEEVE PRX ZTT, 16B-SML; S-ROM*STM STD,36NK,16X11X150; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX25MM; PINNACLE MTL INS NEUT36IDX50OD; PINNACLE SECTOR II CUP 50MM; S-ROM M HEAD 36MM +0; S-ROM*SLEEVE PRX ZTT, 16B-SML; S-ROM*STM STD,36NK,16X11X150
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR